Singular value-based reduction of fuzzy rule base with non-singleton support

Yeung Yam, Peter Baranyi, Chi Tin Yang

Research output: Contribution to journalConference article

Abstract

This paper applies a recently introduced singular value-based method for the reduction of fuzzy rule base with non-singleton support. The method characterizes membership functions by the conditions of sum normalization (SN), non-negativeness (NN), and Normality (NO), and conducts singular value decomposition on a matrix comprising of rule consequents and support factors. The singular values serve to indicate the important components to keep, and the orthogonal matrices can be tailored to yield linear combinations to form membership functions for the reduced set. Membership functions as obtained generally satisfy the SN and NN conditions but not the NO, in which case close-to-NO solution would be adopted.

Original languageEnglish
Pages (from-to)2325-2329
Number of pages5
JournalProceedings of the American Control Conference
Volume4
Publication statusPublished - Dec 1 1999
EventProceedings of the 1999 American Control Conference (99ACC) - San Diego, CA, USA
Duration: Jun 2 1999Jun 4 1999

    Fingerprint

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this